# SDR 4AER2016FA0000225

- Difficulty date: April 15, 2016
- Submitted: May 10, 2016
- Operation: General aviation
- Aircraft: N304AS
- Make and model: Boeing 737-400
- Aircraft serial: 25430
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1016
- Part time: 58,642 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON STR S4L, FWD OF BS 1016.  REMOVED INSULATION AND INTERCOSTAL TO GAIN ACCESS TO STRINGER.  CUTOUT DAMAGED SECTION OF STR 4L AND REMOVED ASSOCIATED FASTENERS IN FUSELAGE ALONG WITH RIVETS IN FRAME TIE IAW SRM 51-40-02, REV 91.  REMOVED RIVET IN PRODUCTION SPLICE TIE AND SHEAR TIE ABOVE STRINGER 4L.  RE4MOVED DOOR FRAME T-ANGLE AT BS 985L IAW SRM 51-40-02, REV 91.  FABRICATED-3 SPLICE ANGLE, 2 STR SPLICE AND NEW S4L SPLICE ALL IAW WITH DER SERVICES DRAWING 16025-1, REV 1R.  PERFORMED HFEC ON BEND RADIUS-3 SPLICE ANGLE IAW NDTM 51-00-00, PART 6, PROCEDURE 23, REV 118.  PERFORMED HFEC ON BEND RADIUS ON FABRICATED, -2 STR SPLICE IAW NDTM 51-00-00, REV 91.  INSTALLED REPAIR PARTS IAW DER SERVICE DWG 16025-1 SRM 51-40-02.
